MathSciNet Relay Station
MathSciNet bibliographic data
MR1351471 65F35 (90C05 90C33)
Wright, Stephen J. Stability of linear equations solvers in interior-point methods. SIAM J. Matrix Anal. Appl. 16 (1995), no. 4, 1287–1307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement